Author Index

A

  • Abass, Hammed On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces [Volume 8, Issue 2, 2017, Pages 293-306]
  • Abbasbandy, Saeid Interpolation of fuzzy data by using flat end fuzzy splines [Volume 8, Issue 2, 2017, Pages 89-97]
  • Abbaszadeh, Mahmoud On the natural stabilization of convection diffusion problems using LPIM meshless method [Volume 8, Issue 2, 2017, Pages 9-22]
  • Abdelkader, Stouti $( arphi_1, arphi_2)$-variational principle [Volume 8, Issue 2, 2017, Pages 251-261]
  • Abdollahpour, Mohammad On the stability of linear differential equations of second order [Volume 8, Issue 2, 2017, Pages 65-70]
  • Acikgoz, Mehmet Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($lpha ,eta $) [Volume 8, Issue 2, 2017, Pages 135-144]
  • Adilov, Gabil Hermite-Hadamard inequalities for $mathbb{B}$-convex and $mathbb{B}^{-1}$-convex functions [Volume 8, Issue 1, 2017, Pages 225-233]
  • Aghajani, Asadollah Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type [Volume 8, Issue 1, 2017, Pages 337-351]
  • Alaeiyan, Mohammad Hadi Perfect $2$-colorings of the Platonic graphs [Volume 8, Issue 2, 2017, Pages 29-35]
  • Alecsa, Cristian On new faster fixed point iterative schemes for contraction operators and comparison of their rate of convergence in convex metric spaces [Volume 8, Issue 1, 2017, Pages 353-388]
  • Aleksic, Suzana Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications [Volume 8, Issue 2, 2017, Pages 335-353]
  • Alimohammadi, Davood The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras [Volume 8, Issue 1, 2017, Pages 389-404]
  • Allahyari, Reza Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type [Volume 8, Issue 1, 2017, Pages 337-351]
  • Ansari, Arsalan Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces [Volume 8, Issue 1, 2017, Pages 315-329]
  • Ansari, Khursheed J. On the approximation by Chlodowsky type generalization of (p,q)-Bernstein operators [Volume 8, Issue 2, 2017, Pages 181-200]
  • Arcus, Constantin Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]
  • Arefmanesh, Ali On the natural stabilization of convection diffusion problems using LPIM meshless method [Volume 8, Issue 2, 2017, Pages 9-22]
  • Asadi, Mehdi $C$-class and $F(psi, arphi)$-contractions on $M$-metric spaces [Volume 8, Issue 1, 2017, Pages 209-224]
  • Asgari, Mahnaz Computational method based on triangular operational matrices for solving nonlinear stochastic differential equations [Volume 8, Issue 2, 2017, Pages 169-179]
  • Atay, Betul On exponential domination and graph operations [Volume 8, Issue 2, 2017, Pages 243-250]
  • Aytac, Aysun On exponential domination and graph operations [Volume 8, Issue 2, 2017, Pages 243-250]
  • Azhini, Mahdi $C$-class and $F(psi, arphi)$-contractions on $M$-metric spaces [Volume 8, Issue 1, 2017, Pages 209-224]
  • Azizi, Saman Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]

B

  • Babolian, Esmail Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Baghani, Hamid Contractive gauge functions in strongly orthogonal metric spaces [Volume 8, Issue 2, 2017, Pages 23-28]
  • Baloui Jamkhaneh, Ezzatallah The operators over the GIFS [Volume 8, Issue 1, 2017, Pages 11-21]
  • Barani, Ali Hermite-Hadamard inequality for geometrically quasiconvex functions on co-ordinates [Volume 8, Issue 1, 2017, Pages 47-60]
  • Barje, Nadia A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Behforooz, Hossein Interpolation of fuzzy data by using flat end fuzzy splines [Volume 8, Issue 2, 2017, Pages 89-97]
  • Bnouhachem, Abdellah An inexact alternating direction method with SQP regularization for the structured variational inequalities [Volume 8, Issue 1, 2017, Pages 269-289]
  • Budak, Huseyin On generalized Hermite-Hadamard inequality for generalized convex function [Volume 8, Issue 2, 2017, Pages 209-222]

C

  • Chadli, Lalla Saadia Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Cheng, Suyu Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications [Volume 8, Issue 2, 2017, Pages 335-353]
  • Chifu, Cristian Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph [Volume 8, Issue 2, 2017, Pages 263-276]

D

  • Davari, Ali A necessary condition for multiple objective fractional programming [Volume 8, Issue 2, 2017, Pages 201-207]
  • Dhage, Bapurao Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations [Volume 8, Issue 1, 2017, Pages 95-112]
  • Dinarvand, Mina The James and von Neumann-Jordan type constants and uniform normal structure in Banach spaces [Volume 8, Issue 1, 2017, Pages 113-122]
  • Duran, Ugur Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($lpha ,eta $) [Volume 8, Issue 2, 2017, Pages 135-144]

E

  • Ebadian, Ali Some properties of analytic functions related with bounded positive real part [Volume 8, Issue 1, 2017, Pages 235-244]
  • Ebadian, Ali Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]
  • El Allaoui, Abdelati Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Elhajaji, Abdelmajid A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Ezzati, Reza Interpolation of fuzzy data by using flat end fuzzy splines [Volume 8, Issue 2, 2017, Pages 89-97]

F

  • Farajzadeh, Ali Existence results for equilibrium problems under strong sign property [Volume 8, Issue 1, 2017, Pages 165-176]

G

  • Ghareeb, A. Soft double fuzzy semi-topogenous structures [Volume 8, Issue 2, 2017, Pages 71-88]
  • Ghasemi, Seyyed Mojtaba Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Ghasemi Honary, Taher Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Gupta, Vijay On genuine Lupac{s}-Beta operators and modulus of continuity [Volume 8, Issue 1, 2017, Pages 23-32]

H

  • Haghighifar, Faranak Translation invariant mappings on KPC-hypergroups [Volume 8, Issue 2, 2017, Pages 99-107]
  • Haqiri, Tayyebe Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets [Volume 8, Issue 2, 2017, Pages 223-241]
  • Hassani, Sara Convergence of trajectories in infinite horizon optimization [Volume 8, Issue 1, 2017, Pages 123-131]
  • Hilal, Khalid A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Hussain, Nawab Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces [Volume 8, Issue 1, 2017, Pages 315-329]

I

  • Imdad, Mohammad Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces [Volume 8, Issue 2, 2017, Pages 145-158]

J

  • Jafari, Somaye Existence results for equilibrium problems under strong sign property [Volume 8, Issue 1, 2017, Pages 165-176]
  • Jolaoso, Lateef On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces [Volume 8, Issue 2, 2017, Pages 293-306]

K

  • Kadelburg, Zoran Existence of common best proximity points of generalized $S$-proximal contractions [Volume 8, Issue 2, 2017, Pages 1-8]
  • Kamali, Rezvan A necessary condition for multiple objective fractional programming [Volume 8, Issue 2, 2017, Pages 201-207]
  • Karaisa, Ali On the approximation by Chlodowsky type generalization of (p,q)-Bernstein operators [Volume 8, Issue 2, 2017, Pages 181-200]
  • Karami, Hamed Perfect $2$-colorings of the Platonic graphs [Volume 8, Issue 2, 2017, Pages 29-35]
  • Kargar, Rahim Some properties of analytic functions related with bounded positive real part [Volume 8, Issue 1, 2017, Pages 235-244]
  • Kashuri, Artion Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m, arphi)$-preinvex functions via Caputo $k$-fractional derivatives [Volume 8, Issue 2, 2017, Pages 109-124]
  • Khalil, O.H. Soft double fuzzy semi-topogenous structures [Volume 8, Issue 2, 2017, Pages 71-88]
  • Khammash, Ahmed On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]
  • Kim, Sang Og Quadratic $alpha$-functional equations [Volume 8, Issue 1, 2017, Pages 1-9]
  • Kumar Sharma, Pawan Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile [Volume 8, Issue 1, 2017, Pages 177-186]

L

  • Liao, Wenshi A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • Liko, Rozana Some new Ostrowski type fractional integral inequalities for generalized $(r;g,s,m, arphi)$-preinvex functions via Caputo $k$-fractional derivatives [Volume 8, Issue 2, 2017, Pages 109-124]

M

  • Maaden, Abdelhakim $( arphi_1, arphi_2)$-variational principle [Volume 8, Issue 2, 2017, Pages 251-261]
  • Malmir, Fatemeh Hermite-Hadamard inequality for geometrically quasiconvex functions on co-ordinates [Volume 8, Issue 1, 2017, Pages 47-60]
  • Mammadov, Musa Convergence of trajectories in infinite horizon optimization [Volume 8, Issue 1, 2017, Pages 123-131]
  • Matiadou, N.L. Global attractor for a nonlocal hyperbolic problem on ${mathcal{R}}^{N}$ [Volume 8, Issue 2, 2017, Pages 159-168]
  • Mayghani, Maliheh The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras [Volume 8, Issue 1, 2017, Pages 389-404]
  • Mebawondu, Akindele Adebayo On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces [Volume 8, Issue 2, 2017, Pages 293-306]
  • Meftah, Badreddine New integral inequalities for $s$-preinvex functions [Volume 8, Issue 1, 2017, Pages 331-336]
  • Mehdizadeh Khalsaraei, Mohammad Nonstandard explicit third-order Runge-Kutta method with positivity property [Volume 8, Issue 2, 2017, Pages 37-46]
  • Melliani, Said Periodic boundary value problems for controlled nonlinear impulsive evolution equations on Banach spaces [Volume 8, Issue 1, 2017, Pages 301-314]
  • Mermri, El Bekkaye A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Mihai Bica, Alexandre On the metric triangle inequality [Volume 8, Issue 1, 2017, Pages 159-164]
  • Mohseni Moghadam, Mahmoud Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets [Volume 8, Issue 2, 2017, Pages 223-241]
  • Monfared, Hossein $C$-class and $F(psi, arphi)$-contractions on $M$-metric spaces [Volume 8, Issue 1, 2017, Pages 209-224]
  • Muna, Abu Alhalawa Dynamics of higher order rational difference equation $x_{n+1}=(lpha+eta x_{n})/(A + Bx_{n}+ Cx_{n-k})$ [Volume 8, Issue 2, 2017, Pages 363-379]

N

  • Nadjafikhah, Mehdi Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution [Volume 8, Issue 2, 2017, Pages 125-134]
  • Najafzadeh, Shahram Stability for certain subclasses of harmonic univalent functions [Volume 8, Issue 1, 2017, Pages 33-45]
  • Najati, Abbas On the stability of linear differential equations of second order [Volume 8, Issue 2, 2017, Pages 65-70]
  • Nashine, Hemant Existence of common best proximity points of generalized $S$-proximal contractions [Volume 8, Issue 2, 2017, Pages 1-8]
  • Nashine, Hemant Kumar Strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) [Volume 8, Issue 1, 2017, Pages 245-260]
  • Nasiri, Leila A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • Nath Rai, Kavindra Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile [Volume 8, Issue 1, 2017, Pages 177-186]
  • Nematizadeh, Asiyeh Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces [Volume 8, Issue 1, 2017, Pages 133-157]
  • Nouri, Kazem Study on efficiency of the Adomian decomposition method for stochastic differential equations [Volume 8, Issue 1, 2017, Pages 61-68]
  • Nourouzi, Kourosh Mazur-Ulam theorem in probabilistic normed groups [Volume 8, Issue 2, 2017, Pages 327-333]

O

  • Omidi, Mashaalah Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Ordokhani, Yadollah Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Ozer, Ozen On the real quadratic fields with certain continued fraction expansions and fundamental units [Volume 8, Issue 1, 2017, Pages 197-208]

P

  • Pandey, Ekta On genuine Lupac{s}-Beta operators and modulus of continuity [Volume 8, Issue 1, 2017, Pages 23-32]
  • Papadopoulos, Perikles Global attractor for a nonlocal hyperbolic problem on ${mathcal{R}}^{N}$ [Volume 8, Issue 2, 2017, Pages 159-168]
  • Park, Choonkil Quadratic $alpha$-functional equations [Volume 8, Issue 1, 2017, Pages 1-9]
  • Park, Choonkil On the stability of linear differential equations of second order [Volume 8, Issue 2, 2017, Pages 65-70]
  • Petrusel, Gabriela Existence and uniqueness of the solution for a general system of operator equations in $b-$metric spaces endowed with a graph [Volume 8, Issue 2, 2017, Pages 263-276]
  • Peyghan, Esmaeil Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]
  • Pourmoslemi, Alireza Mazur-Ulam theorem in probabilistic normed groups [Volume 8, Issue 2, 2017, Pages 327-333]

R

  • Rahimkhani, Parisa Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation [Volume 8, Issue 2, 2017, Pages 277-292]
  • Ramezani, Maryam Contractive gauge functions in strongly orthogonal metric spaces [Volume 8, Issue 2, 2017, Pages 23-28]
  • Rashwan, Rashwan Some common fixed point theorems for four $(psi, arphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces [Volume 8, Issue 2, 2017, Pages 307-326]
  • Rassias, Th.M. On genuine Lupac{s}-Beta operators and modulus of continuity [Volume 8, Issue 1, 2017, Pages 23-32]
  • Rassias, Th.M. An inexact alternating direction method with SQP regularization for the structured variational inequalities [Volume 8, Issue 1, 2017, Pages 269-289]
  • Razani, Abdolrahman Fixed and coincidence points for hybrid rational Geraghty contractive mappings in ordered $b$-metric spaces [Volume 8, Issue 1, 2017, Pages 315-329]
  • Rivaz, Azim Analytical aspects of the interval unilateral quadratic matrix equations and their united solution sets [Volume 8, Issue 2, 2017, Pages 223-241]
  • Rouzkard, Fayyaz Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces [Volume 8, Issue 2, 2017, Pages 145-158]

S

  • Safi, Mohammad Reza Uncertainty in linear fractional transportation problem [Volume 8, Issue 1, 2017, Pages 81-93]
  • Saleh, Mohammad Dynamics of higher order rational difference equation $x_{n+1}=(lpha+eta x_{n})/(A + Bx_{n}+ Cx_{n-k})$ [Volume 8, Issue 2, 2017, Pages 363-379]
  • Saleh, S.M. Some common fixed point theorems for four $(psi, arphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces [Volume 8, Issue 2, 2017, Pages 307-326]
  • Saluja, G.S. Strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) [Volume 8, Issue 1, 2017, Pages 245-260]
  • Sanatpour, AmirHossein Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras [Volume 8, Issue 1, 2017, Pages 187-195]
  • Sarikaya, Mehmet Zeki On generalized Hermite-Hadamard inequality for generalized convex function [Volume 8, Issue 2, 2017, Pages 209-222]
  • Serghini, Abdelhafid A spline collocation method for integrating a class of chemical reactor equations [Volume 8, Issue 1, 2017, Pages 69-80]
  • Shagholi, Saeid Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution [Volume 8, Issue 2, 2017, Pages 125-134]
  • Shakoori, Mahmood A note on the Young type inequalities [Volume 8, Issue 1, 2017, Pages 261-267]
  • Sharahi, Esa Curvature collineations on Lie algebroid structure [Volume 8, Issue 2, 2017, Pages 47-63]
  • Shayanpour, Hamid Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces [Volume 8, Issue 1, 2017, Pages 133-157]
  • Singh, Surjan Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile [Volume 8, Issue 1, 2017, Pages 177-186]
  • Singh, Yumnam Rohen Strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) [Volume 8, Issue 1, 2017, Pages 245-260]
  • Singh Tomer, Nagendra Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile [Volume 8, Issue 1, 2017, Pages 177-186]
  • Sokol, Janusz Some properties of analytic functions related with bounded positive real part [Volume 8, Issue 1, 2017, Pages 235-244]

T

X

  • Xu, Shaoyuan Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications [Volume 8, Issue 2, 2017, Pages 335-353]

Y

  • Yesilce, Ilknur Hermite-Hadamard inequalities for $mathbb{B}$-convex and $mathbb{B}^{-1}$-convex functions [Volume 8, Issue 1, 2017, Pages 225-233]

Z

  • Zireh, Ahmad L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial [Volume 8, Issue 2, 2017, Pages 355-362]